Generalized commutator formulas

R. Hazrat, Z. Zhang*

*此作品的通讯作者

科研成果: 期刊稿件文章同行评审

23 引用 (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 22
  • Captures
    • Readers: 6
see details

摘要

Let A be an algebra which is a direct limit of module finite algebras over a commutative ring R with 1. Let I, J be two-sided ideals of A, GLn(A, I) the principal congruence subgroup of level I in GLn(A), and En(A, I) the relative elementary subgroup of level I. Using Bak's localization-patching method, we prove the commutator formula.

源语言英语
页(从-至)1441-1454
页数14
期刊Communications in Algebra
39
4
DOI
出版状态已出版 - 4月 2011

指纹

探究 'Generalized commutator formulas' 的科研主题。它们共同构成独一无二的指纹。

引用此

Hazrat, R., & Zhang, Z. (2011). Generalized commutator formulas. Communications in Algebra, 39(4), 1441-1454. https://doi.org/10.1080/00927871003738964